# SDR DHL2007740540

- Difficulty date: June 17, 2007
- Submitted: June 17, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK N/R053897, NOSE SECTION WALKWAY BEAM AREA BS 294 LT WEB SUPPORT ANGLE CORRODED AND CRACKED.  REMOVED ANGLE FOR ACCESS IAW B727 SRM 51-30-2.  REMOVED WED SUPPORT ANGLE IAW B727 SRM 51-30-2.  FABRICATED NEW WEB SUPPORT ANGLE FROM AND10133-2004 PO NR 42144 DIM 26 1/2" BY 1 1/2" BY 1" IAW B727 SRM 53-10-2 FIG 1 AND 51-20-1 TREATED AND PRIMED NEW ANGLE IAW B727 SRM 51-10-2.  INSTALLED NEW ANGLE AT NOSE SECTION WALKWAY BEAM BS 294 LT WEB IAW B727 SRM 51-30-2 AND REINSTALLED PREVIOUSLY REMOVED ANGLE IAW B727 SRM 51-30-2.
